# SDR RDS12120061

- Difficulty date: October 18, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Aircraft time: 43,492 hours, 25,105 cycles
- Propeller: Rotol R2454404
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 34073102057
- Part serial: 1429
- Condition: Cracked
- Location: Nlg
- Component: Nose Gear Assy
- Component part number: 5235000
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING NOSE AXLE TO C/W AD83-01-02 FOR THE 12,000 HOUR MAGNETIC PARTICLE TESTING.  A CRACK AROUND THE AXLE FLANGE THAT THE BEARING SPACER RIDES AGAINST WAS NOTICED.  REMOVED AND REPLACED WITH NEW AXLE, RETURNED AIRCRAFT TO SERVICE.
